# SDR A6WA201904046530

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,516 hours, 37,468 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING ARRIVAL CREW ATTEMPTED APU START WITH NO LIGHT OFF. AFTER TWO MINUTES SUCCESSFULLY STARTED APU THEN RECEIVED ODOR OF FUEL IN CABIN, SHUT DOWN APU.
